, Volume 17, Issue 2, pp 155-161

The property of nonwandering operator

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, we study the nonwandering operator, which is a linear operator with chaos character and is in infinite dimensional linear space. We give the hypercyclic decomposition on the compact set of nonwandering operators.

Communicated by Dai Shiqiang
Project supported by the National Natural Science Foundation of China